# SDR MALA976644

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Jammed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF 28,000 AS THE POWER LEVERS RETARDED, THE NR 1 POWER LEVER STOPPED AT 78 PERCENT.  CREW DISENGAGED THE AUTO THROTTLES AND THE NR 1 POWER LEVER WAS JAMMED, WOULD NOT RETARD.  IT WOULD HOWEVER MOVE FORWARD.  AS WE DESCENDED INTO WARMER TEMP POWER LEVER FREED UP.  MAINTENANCE REMOVED NR 1 ENGINE POWER LEVER INSPECTION PANEL, INSPECTED DUAL LEVER CABLES.  NO EVIDENCE OF MOISTURE OR CANTAMINATION NOTED, EXERCISED CONTROL CABLES-MOVED FREELY.  PERFORMED AUTO THROTTLE SERVO CHECK AND RTS CHECK.  SYSTEM OPERATES NORMALLY.  UNABLE TO DUPLICATE DISCREPANCY.
